Jinqiao Duan
Cited by
Cited by
Invariant manifolds for stochastic partial differential equations
J Duan, K Lu, B Schmalfuss
The Annals of Probability 31 (4), 2109-2135, 2003
Fractional Fokker–Planck equation for nonlinear stochastic differential equations driven by non-Gaussian Lévy stable noises
D Schertzer, M Larchevêque, J Duan, VV Yanovsky, S Lovejoy
Journal of Mathematical Physics 42 (1), 200-212, 2001
An introduction to stochastic dynamics
J Duan
Cambridge University Press, 2015
Stochastic bifurcations in a bistable Duffing--Van der Pol oscillator with colored noise
Y Xu, R Gu, H Zhang, W Xu, J Duan
Physical Review E 83 (5), 056215, 2011
Smooth stable and unstable manifolds for stochastic evolutionary equations
J Duan, K Lu, B Schmalfuss
Journal of Dynamics and Differential Equations 16 (4), 949-972, 2004
Limit set of trajectories of the coupled viscous Burgers' equations
J Nee, J Duan
Applied mathematics letters 11 (1), 57-61, 1998
Restoration of rhythmicity in diffusively coupled dynamical networks
W Zou, DV Senthilkumar, R Nagao, IZ Kiss, Y Tang, A Koseska, J Duan, ...
Nature communications 6 (1), 1-9, 2015
Three-dimensional turbulent bottom density currents from a high-order nonhydrostatic spectral element model
TM Özgökmen, PF Fischer, J Duan, T Iliescu
Journal of Physical Oceanography 34 (9), 2006-2026, 2004
Large deviations for the Boussinesq equations under random influences
J Duan, A Millet
Stochastic processes and their Applications 119 (6), 2052-2081, 2009
An averaging principle for stochastic dynamical systems with Lévy noise
Y Xu, J Duan, W Xu
Physica D: Nonlinear Phenomena 240 (17), 1395-1401, 2011
Effective dynamics of stochastic partial differential equations
J Duan, W Wei
Elsevier, 2014
Global existence theory for a generalized Ginzburg-Landau equation
J Duan, P Holmes, ES Titi
Nonlinearity 5 (6), 1303, 1992
Large eddy simulation of stratified mixing in two-dimensional dam-break problem in a rectangular enclosed domain
TM Özgökmen, T Iliescu, PF Fischer, A Srinivasan, J Duan
Ocean Modelling 16 (1-2), 106-140, 2007
Complex projective synchronization in coupled chaotic complex dynamical systems
Z Wu, J Duan, X Fu
Nonlinear Dynamics 69 (3), 771-779, 2012
Fluid exchange across a meandering jet quasiperiodic variability
J Duan, S Wiggins
Journal of physical oceanography 26 (7), 1176-1188, 1996
Regularity, approximation and asymptotic dynamics for a generalized Ginzburg-Landau equation
J Duan, ES Titi, P Holmes
Nonlinearity 6 (6), 915, 1993
Mean exit time and escape probability for dynamical systems driven by Lévy noises
T Gao, J Duan, X Li, R Song
SIAM Journal on Scientific Computing 36 (3), A887-A906, 2014
Non-autonomous dynamics of wave equations with nonlinear damping and critical nonlinearity
C Sun, D Cao, J Duan
Nonlinearity 19 (11), 2645, 2006
A new survey: Cone metric spaces
S Aleksic, Z Kadelburg, ZD Mitrovic, S Radenovic
arXiv preprint arXiv:1805.04795, 2018
Invariant manifolds for random and stochastic partial differential equations
T Caraballo, J Duan, K Lu, B Schmalfuss
arXiv preprint arXiv:0901.0382, 2009
The system can't perform the operation now. Try again later.
Articles 1–20